# SDR 375PA0008

- Difficulty date: November 25, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737317
- Aircraft serial: 23812
- Aircraft time: 42,545 hours, 36,718 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 106201730
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Auto throttles disengage during take-off when TOGA is engaged.  All other TOGA indications are normal.  This is an intermittent condition.  R&R #2 N1 speed sensor per MM 77-12-01.  R&R A/T computer & performed BITE test per MM 22-04-10.  Ops checked good.
